# SDR GTIA2025050138891

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N994NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11951
- Aircraft time: 3,332 hours, 1,623 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SOCK SMELL ON DESCENT PACK 2 ISOLATED. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED PACK BURN OUT PER AMM 21-00-00
